Alert archive / New York / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS Binghamton, NY

May 22, 2014Oneida County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 22, 2014, 1:25 PM EDT for Oneida County, New York. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2014, 1:25 PM EDT (17:25 UTC)
Expired
May 22, 2014, 2:15 PM EDT
In force
50 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 56 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 1:30 PM EDTHAIL 0.881 S Boonville, NY
May 22, 1:34 PM EDTHAIL 0.88Forestport, NY
May 22, 2:10 PM EDTHAIL 1Boonville, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:39 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WUUS51 KBGM 221725
SVRBGM
NYC065-221815-
/O.NEW.KBGM.SV.W.0003.140522T1725Z-140522T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
125 PM EDT THU MAY 22 2014

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ONEIDA COUNTY IN CENTRAL NEW YORK...

* UNTIL 215 PM EDT.

* AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FORESTPORT...AND MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  REMSEN BY 142 PM EDT...
  HINCKLEY BY 154 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4349 7509 4333 7507 4330 7511 4330 7513
      4328 7515 4339 7541 4353 7531 4355 7527
TIME...MOT...LOC 1725Z 297DEG 15KT 4343 7523

$$

RHB
2 follow-up statements
506 
WWUS51 KBGM 221747
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
147 PM EDT THU MAY 22 2014

NYC065-221815-
/O.CON.KBGM.SV.W.0003.000000T0000Z-140522T1815Z/
ONEIDA NY-
147 PM EDT THU MAY 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHEASTERN ONEIDA COUNTY...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR ALDER CREEK...MOVING SOUTHEAST AT 15 MPH. OTHER STORMS 
WERE ENTERING NORTHEAST ONEIDA COUNTY NEAR BOONVILLE WHICH MAY ALSO 
BECOME SEVERE. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HINCKLEY BY 155 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4349 7509 4333 7507 4330 7511 4330 7513
      4328 7515 4339 7541 4353 7531 4355 7527
TIME...MOT...LOC 1746Z 297DEG 15KT 4339 7512

$$

RHB
849 
WWUS51 KBGM 221808
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
208 PM EDT THU MAY 22 2014

NYC065-221818-
/O.EXP.KBGM.SV.W.0003.000000T0000Z-140522T1815Z/
ONEIDA NY-
208 PM EDT THU MAY 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ONEIDA COUNTY
WILL EXPIRE AT 215 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4349 7509 4333 7507 4330 7511 4330 7513
      4328 7515 4339 7541 4353 7531 4355 7527
TIME...MOT...LOC 1808Z 297DEG 15KT 4335 7501

$$

RHB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 10:18 AM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 22, 10:18 AM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1018 AM EDT THU MAY 22 2014

.SYNOPSIS...
A SLOW MOVING FRONTAL COMPLEX WILL BRING THE LIKELIHOOD OF SHOWERS
AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING.  SHOWERY
WEATHER WILL LINGER ON FRIDAY...AND EVEN INTO SATURDAY...WITH AN
UPPER LEVEL DISTURBANCE IN THE VICINITY. DRY AND WARM WEATHER
SHOULD RETURN FOR SUNDAY AND MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
10 AM UPDATE...
MINOR ADJUSTMENTS. SOME CLEARING OCCURRING IN THE WEST IN THE WARM
SECTOR. NO TRIGGER THE REST OF THE MORNING. IN THE FAR SOUTHEAST A
CLUSTER OF THUNDERSTORMS MOVING OUT. NE A FEW SHOWERS. SO QUIET
MIDDAY WHILE WE WAIT FOR DRIER COOLER AIR ALOFT WITH THE COLD
FRONT THIS AFTN. TSTORMS WILL DEVELOP OVER THE AREA THEN GET WORSE
IN THE EAST WHERE THE SPC SLIGHT RISK OF SEVERE IS.

400 AM UPDATE...
OUR AREA IS IN BETWEEN TWO AREAS OF RAIN AT THE MOMENT, WITH
PATCHY DENSE FOG DUE TO THE RAIN THAT HAS ALREADY FALLEN IN SPOTS
OVERNIGHT. WHILE SCT. SHOWERS AND THUNDER ARE POSSIBLE AREA WIDE
THROUGH MID MORNING, MAIN FOCUS WILL BE CLOSER TO THE SURFACE WARM
FRONT NOW JUST OVER THE SOUTHWEST PART OF THE CWA. WHILE THIS
FRONT IS HARD TO ANALYZE JUST BASED ON SURFACE OBS, IT IS LIKELY
SOMEWHERE OVER THE WESTERN SOUTHERN TIER/WESTERN NY BASED ON
UPSTREAM CONVECTION THAT CONTINUES TO DEVELOP AND PROPAGATE
SOUTHEAST. WE CONTINUE TO MONITOR POTENTIAL FOR HEAVY RAIN WITH
RADAR TRENDS SHOWING CONVECTION MOVING FROM NORTHEST TO SOUTHEAST,
OR GENERALLY OVER THE SAME AREA. SO FAR WE HAVE BEEN LUCKY WITH ONLY A
NARROW STRIPE OF STORM TOTALS APPROACHING AN INCH AND MOST OF THE
CONVECTION SHOWING SOME MOVEMENT. TRAINING POTENTIAL WILL HAVE TO
BE WATCHED CAREFULLY GIVEN WHAT HAPPENED LAST NIGHT IN WESTERN
NY/NORTHERN PA, ALONG WITH RADAR TENDENCIES THUS FAR. WOULD NOT
RULE OUT A SHORT TERM FLASH FLOOD WATCH IF ONE SPECIFIC AREA CAN
BE NARROWED DOWN BUT MUCH TOO UNCERTAIN RIGHT NOW TO DO ANYTHING.

PART OF OUR AREA REMAINS IN A SLIGHT RISK FOR SEVERE WEATHER,
ROUGHLY FROM KBGM SOUTH AND EAST. IT WILL BE IN THIS AREA THAT WE
STAND THE BEST SHOT AT GETTING INTO THE WARM SECTOR, JUST AHEAD OF
THE COLD FRONT/OCCLUSION.  MODEL CAPES VARY GREATLY, WITH THE NAM
SHOWING CLOSE TO 1400 J/KG AT KAVP WHILE THE GFS IS CLOSER TO 400.
BASED ON THE RADAR FROM LAST NIGHT WHERE WE HAD SOME PRETTY
HEALTHY CORES UP TO 20KT WITH LITTLE INSTABILITY, THE THREAT FOR
HAIL/BRIEF WIND ISSUES SEEMS REASONABLE IN THE AREAS JUST
HIGHLIGHTED.

GRADUALLY AS WE HEAD INTO THE AFTERNOON THE WARM FRONT MENTIONED
ABOVE WILL LIFT NORTH, WHILE OCCLUDING, AS A SURFACE LOW PRESSURE
MOVES ACROSS LAKE ONTARIO. WITH THE FRONT LINGERING AROUND WE
CAN'T RULE OUT A SHOWER OR T-STORM FOR ANYBODY BUT THE SLIGHT
MOVEMENT EAST, WILL SHIFT THE HIGHEST POPS EAST OF I-81. THIS WILL
BE THE CASE RIGHT THROUGH TONIGHT, WITH CHANCES FOR THUNDER
DIMINISHING AFTER 02Z.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
400 AM UPDATE...
UPPER LEVEL AND SURFACE LOW MOVE OVER THE AREA FRIDAY WITH SHOWERS
BECOMING MORE NUMEROUS BY AFTERNOON WITH DAYTIME HEATING. SOME
THUNDER IS POSSIBLE, ESPECIALLY FAR EAST. BEST CHANCES FOR
SHOWERS FRIDAY, WILL GRADUALLY TAPER A BIT BY SATURDAY AS THE
INFLUENCE OF THE UPPER LOW SLIDES OFF THE COAST. STILL, WITH
MOISTURE AROUND SHOWER CHANCES WILL CONTINUE RIGHT INTO SATURDAY
EVENING.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
2 PM TUE UPDATE...

A FAIRLY PROGRESSIVE UPPER LEVEL FLOW PATTERN. THE START OF THE
LONG TERM STILL IN NW FLOW ON THE BACK SIDE OF AN UL TROF. DRYING
WITH WAA ALOFT AS SFC HIGH PRESSURE MOVES SLOWLY EAST TO BE OVER
THE AREA SUNDAY NIGHT. BUILDING UL HEIGHTS. MONDAY MAY REMAIN DRY
STILL BUT FRONTS APPROACH AND LINGER INTO WED. SHOWERS AND TSTORMS
MON NGT TO AT LEAST WED. UL WEAK RIDGE BREAKS DOWN THIS SAME TIME
PERIOD AND A TROF DEVELOPS BACK OVER SE CANADA.

FOLLOWED WPC GUIDANCE. NEAR NORMAL TO START BECOMING WARMER THAN
NORMAL MONDAY TO WED. PRECIPITATION SHOULD BE CLOSE TO NORMAL BUT
THUNDERSTORMS COULD BRING ISOLATED HEAVY RAIN STARTING MONDAY
NIGHT.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
AN UPR LVL WV AND SHFT TROF WILL PASS THRU THE AREA EARLY IN THE
TAF PD TRIGGERING SHWRS AND TRWS. ALSO...SOME FOG AND LEFTOVER LWR
CIGS WILL RESULT IN IFR CONDS AT SOME STATIONS. BHD THE TROF...
DRIER AIR AND GOOD MIXING WILL RAISE CIGS AND DRY THE AREA OUT TO
VFR CONDS AFT ARND 18Z. TNGT...MODELS SHOW SOME LL MOISTURE MVG
INTO THE NRN TAF SITES BRING MVFR CIGS TO THOSE AREAS...TO THE
SOUTH...VFR CONDS XPCTD TO CONT THRU THE NGT.

OUTLOOK...

THUR NGT THROUGH SAT...RESTRICTIVE CONDS IN SHWRS PSBL...WITH TSTMS
ALSO A PSBLTY THUR.

SAT NGT THROUGH MON...VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...HEDEN/TAC
NEAR TERM...HEDEN/TAC
SHORT TERM...HEDEN
LONG TERM...TAC
AVIATION...DGM
Hazardous weather outlook, May 22, 12:56 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1256 PM EDT THU MAY 22 2014

NYZ015>018-022>025-231700-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-
1256 PM EDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF AND
ALONG A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE LOCALLY HEAVY RAINFALL IF THEY DEVELOP OVER THE SAME
AREAS. IN ADDITION, LIGHTNING, SMALL HAIL, AND BRIEF GUSTY WINDS
ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
231700-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1256 PM EDT THU MAY 22 2014

...SEVERE THUNDERSTORM WATCH 172 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AHEAD OF AND
ALONG A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE LOCALLY HEAVY RAINFALL IF THEY DEVELOP OVER THE SAME
AREAS. IN ADDITION, THUNDERSTORMS WILL HAVE LIGHTNING, AND
POSSIBLY LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, May 22, 8:47 AM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
847 AM EDT THU MAY 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HAIL             SWOYERSVILLE            41.30N  75.88W
05/22/2014  M1.00 INCH       LUZERNE            PA   EMERGENCY MNGR

&&

EMG
Special weather statement, May 22, 12:43 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1243 PM EDT THU MAY 22 2014

NYZ046-221715-
OTSEGO NY-
1243 PM EDT THU MAY 22 2014

...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OTSEGO COUNTY...

* AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR ELK CREEK...AND MOVING
  SOUTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WORCESTER AT 1250 PM EDT...

LAT...LON 4255 7468 4252 7471 4250 7477 4251 7484
      4249 7488 4254 7497 4270 7486 4263 7463
      4262 7463

RHB
Special weather statement, May 22, 1:05 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
105 PM EDT THU MAY 22 2014

PAZ038-047-221730-
BRADFORD PA-LUZERNE PA-
105 PM EDT THU MAY 22 2014

...STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LUZERNE AND
SOUTHWESTERN BRADFORD COUNTIES...

* AT 104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR LE ROY...AND MOVING
  SOUTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  OVERTON AT 130 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4129 7632 4138 7628 4154 7629 4158 7680
      4159 7687 4161 7689 4173 7680 4154 7623
      4154 7629 4138 7628 4137 7623 4127 7631

RHB
Special weather statement, May 22, 1:07 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
107 PM EDT THU MAY 22 2014

NYZ015-016-023-025-221730-
SCHUYLER NY-SENECA NY-TOMPKINS NY-YATES NY-
107 PM EDT THU MAY 22 2014

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SCHUYLER...
SOUTHEASTERN SENECA...SOUTHEASTERN YATES AND WEST CENTRAL TOMPKINS
COUNTIES...

* AT 104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR HIMROD...
  AND MOVING SOUTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CAYWOOD AND GLENORA AT 115 PM EDT...
  HECTOR AT 120 PM EDT...
  EAST STEAMBURG AND LOGAN AT 125 PM EDT...
  REYNOLDSVILLE AND SEARSBURG AT 130 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4254 7653 4234 7667 4253 7709 4269 7698

RHB
Special weather statement, May 22, 1:23 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
123 PM EDT THU MAY 22 2014

NYZ009-037-221815-
ONEIDA NY-
123 PM EDT THU MAY 22 2014

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ONEIDA COUNTY...

* AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR FORESTPORT...AND MOVING
  SOUTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ALDER CREEK AT 130 PM EDT...
  REMSEN AT 145 PM EDT...
  PROSPECT AT 150 PM EDT...
  HINCKLEY AT 155 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4349 7509 4333 7507 4330 7511 4330 7513
      4328 7515 4339 7541 4353 7531 4355 7527

RHB
Special weather statement, May 22, 1:24 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
124 PM EDT THU MAY 22 2014

PAZ047-221800-
LUZERNE PA-
124 PM EDT THU MAY 22 2014

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LUZERNE COUNTY...

* AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
  LUZERNE...AND MOVING SOUTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAUREL RUN AND MOUNTAIN MILLS AT 130 PM EDT...
  FOREST PARK AND GLEN SUMMIT AT 135 PM EDT...
  BEAR CREEK AND TUNNEL AT 140 PM EDT...
  PENN LAKE PARK AND WHITE HAVEN AT 145 PM EDT...
  STODDARTSVILLE AT 150 PM EDT...

A SPOTTER REPORTED HALF INCH TO THREE QUARTER INCH HAIL NEAR HARVEYS
LAKE.

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4125 7606 4139 7591 4124 7565 4119 7565
      4117 7563 4116 7560 4115 7560 4112 7563
      4113 7568 4108 7576 4104 7577

TAC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 10:54 PM EDTSpecial Weather StatementBGMCortland66 min
May 21, 10:55 PM EDTSpecial Weather StatementBGMChenango50 min
May 21, 10:59 PM EDTSpecial Weather StatementBGMTioga61 min
May 21, 11:50 PM EDTSpecial Weather StatementBGMChenango55 min
May 22, 12:43 PM EDTSpecial Weather StatementBGMOtsego32 min
May 22, 1:07 PM EDTSpecial Weather StatementBGMSchuyler23 min
May 22, 1:12 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Tompkins, Yates63 min
May 22, 1:23 PM EDTSpecial Weather StatementBGMOneida52 min
May 22, 1:59 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Tioga, Tompkins61 min
May 22, 2:07 PM EDTSpecial Weather StatementBGMOtsego53 min
May 22, 2:11 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego64 min
May 22, 2:21 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga39 min
May 22, 2:44 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga46 min
May 22, 2:50 PM EDTSpecial Weather StatementBGMMadison55 min
May 22, 2:57 PM EDTSevere Thunderstorm WarningBGMMadison, Onondaga33 min
May 22, 3:12 PM EDTSevere Thunderstorm WarningBGMDelaware63 min
May 22, 3:27 PM EDTSpecial Weather StatementBGMMadison48 min
May 22, 3:39 PM EDTSevere Thunderstorm WarningBGMChenango, Madison66 min
May 22, 3:44 PM EDTSevere Thunderstorm WarningBGMChenango46 min
May 22, 4:23 PM EDTSpecial Weather StatementBGMSullivan37 min
May 22, 4:26 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware49 min
May 22, 4:41 PM EDTSpecial Weather StatementBGMBroome49 min
May 22, 4:49 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango41 min
May 22, 5:10 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan65 min
May 22, 5:39 PM EDTSpecial Weather StatementBGMSullivan66 min
May 22, 5:57 PM EDTSpecial Weather StatementBGMOneida63 min
May 22, 6:13 PM EDTSpecial Weather StatementBGMDelaware62 min
May 22, 7:11 PM EDTSpecial Weather StatementBGMOneida64 min

Nearby

Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.